# SDR KBMA88761

- Difficulty date: May 19, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 060018
- Condition: Broken
- Location: Air Conditioner
- Part time: 36 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER BELT BROKE.  (MANUFACTURE HAS BEEN NOTIFIED, REPLACING BELTS FREE OF CHARGE.)  REPLACED WITH NEW BELT AS REQUIRED.
